Multiplicative polynomial mappings on commutative Banach algebras

Keywords: multiplicative polynomial functional, characters, commutative algebras
Published online: 2012-12-27


We consider the multiplicative polynomial mappings on commutative algebras in this work. We call a multiplicative polynomial trivial, if it can be represented as a product of characters. In the paper we investigate the following question: does there exists a nontrivial multiplicative polynomial functional on a commutative algebra?

How to Cite
Labachuk O., Zagorodnyuk A. Multiplicative Polynomial Mappings on Commutative Banach Algebras. Carpathian Math. Publ. 2012, 4 (2), 284-288.

Most read articles by the same author(s)

1 2 > >>